I went to go to get checked & the doctor told me i had some kind of bacteria infec goin on & a yeast infection, prescribed me medication for 1 week for the bacteria & 1 pill for the yeast infection, i also just started birth control, & now im done with the pills but still taking birth control, i started to notice Thick White Discharge with Dark Brown Spots..im worried! what could it be..?
Well when youre on birth control and take antibiotics, your birth control wont work. Have you been having any lower abdominal pain? If so, you could be having a miscarriage. The dark brown spots could also just be old blood that was built up.
Brown discharge can be due to ovarian problems, hormonal imbalance, stress, anxiety, crashed dieting, use of birth control pills, change in environment, excessive exercise etc. Heavy bleeding can be due to can be due to hormonal imbalance, fibroids and polyps (non cancerous growth) in the uterus, endometriosis (deposits of the inner lining of the uterus in the pelvic cavity) etc. You might have to go for a complete hormone profile and ultrasonography to know the cause of this .Get in touch with an Obstetrician and Gynecologist for further assistance.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.